# SDR CA121130005

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,315 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Wire
- Condition: Loose
- Location: Clutch Actuator
- Component: Clutch Actuator
- Component part number: C0512
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED INTERMITTENT CLUTCH ACTUATOR WARNING.  CLUTCH ACTUATOR REPLACED. CLUTCH ACTUATOR WAS FOUND TO HAVE A LOOSE WIRE ON THE UP LIMIT SWITCH.
